# SDR DALA2025080705910

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N435DX
- Make and model: Airbus A330-941
- Aircraft serial: 2090
- Aircraft time: 876 hours, 109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

32H EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSY PER A330 AMM 33-51.
